# SDR 29GA2018031200003

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 36,236 hours, 40,786 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0123 EYW/MCO REPORT: EMERGENCY SIGN ON TOP OF BRIEDER STOPPED LIGHTING UP. FOUND CONNECTOR LOOSE ON LT GALLEY SECURED PLU TO GALLEY IAW CMM 25-33-82, OPS CHECK GOOD.
